twitchy muscles, withdrawl?

Discussion in 'Fibromyalgia Main Forum' started by razorqueen, May 3, 2006.

  1. razorqueen

    razorqueen Member

    I am having a major flare right now, in fact, the worst I have ever had. I had trigger point needles which brought it on. Never happened before.

    Anyways, 3 nights ago when I went to bed "hoping" to sleep, my body started twitching when it would try to relax. This is something new for me. It kind of makes me feel sick when it does this.

    I am almost weaned off of my clonazapam, down to .125mgs. I wonder could it be because of this? I went down to that dose 3 nights ago,,,, I haven't had any withdrawl symptoms any other time I decreased my dose.

    Any ideas?
    Raz
  2. spiritsky

    spiritsky Member

    I've been having it for almost two years. Then I started taking Mirapex recently. Mirapex works by mimicking dopamine. I worked great for me...was sleeping like a baby with no muscle twitching at all. Unfortunately, after about a week I became so sleepy during the day I was afaid of getting into an auto accident. So I stopped. But what I learned was that there's a relationship between dopamine levels and muscle twitching. I also learned that that's all parkinson's disease is...lack of dopamine, and that's why they have twitching and tremors. Dopamine apparently is intimitatey associated with muscle movement. Anyway, what I'm doing now is raising Dopamine levels natuarally with Tyrosine (1500mg) and L-theanine (200mg) during the day and it's working pretty well.

    Also, with the weaning of the klonapin you might want to add some GABA at night. The klnoapin works on your GABA receptors and by taking GABA you'll calm your system down more natuarally.
  3. jbennett2

    jbennett2 New Member

    is also good for twitching. High doses.
  4. Slangx

    Slangx New Member

    While too little dopamine is what Parkinson's is, there was a study where Parkinson's patients were accidentally admistered too much dopamine (L-Dopa) and they began showing sympoms of schizophrenia!

    That prompted a reverse study with schizophrenia patients, & the discovery that those patients may have an overabundance of dopamine in their brains.

    So, don't take too much. Or if you are taking it & start hallucinating (auditory/voices; olfactory/smell; sensory/skin crawlies; etc) or start feeling either paranoid or superior...well, an OD of dopamine may be the cause. (assuming you've never had those symptoms before, and they started with the increase in dopamine).

    C.